First time taker of ARV
Oct 26, 2012
Hi, i just started taking up arv which is efavirenz and lamivudine/zidovudine after a week i got very sick and weak, severe coughing, flu. Is this part of the side effects of the medicines cause ive been having this high fever for 7 days straight now and im getting worried. Im also taking up tuberculosis meds for 2 and a half months i had lymph node tb. Thank you. :)
Response from Dr. Henry
Combivir and efavirenz can cause considerably gut and general symptoms during first days/weeks of treatment. Fever would be unusual so would raise worry about an HIV-related or unrelated condition as well as immune reconstitution syndrome (IRIS). Those conditions can be a a challenge to diagnose and manage so recommend contacting your HIV provider to discuss. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Medicine Is Used To Cure Gonorrhea?
- What Color Is Chlamydia Discharge?
- Time It Takes To Get Genital Warts After Exposure
- Things That Look Like Herpes But Are Not
- The Risk Of Catching Gonorrhea From A Single Act Of Sexual Intercourse
- What Are The Chances Of High Risk Hpv Turning Into Cancer?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.